# SDR UPS204220

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND DOUBLE HOLES AND CORROSION ON FLOORBEAM AND NUTPLATE HOLES AT STA 480 RBL 25 TO 65 WL 208.  MAINTENANCE REPAIRED IAW UPS EO B727-5310-7318A.
